Quotation Leydold, Josef, Bıyıkoğlu, Türker. 2012. Graphs of given order and size and minimum algebraic connectivity. Linear Algebra and its Applications 436 (7): 2067-2077.


RIS


BibTeX

Abstract

The structure of connected graphs of given size and order that have minimal algebraic connectivity is investigated. It is shown that they must consist of a chain of cliques. Moreover, an upper bound for the number of maximal cliques of size 2 or larger is derived.

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Linear Algebra and its Applications
Citation Index SCI
WU Journalrating 2009 A
Language English
Title Graphs of given order and size and minimum algebraic connectivity
Volume 436
Number 7
Year 2012
Page from 2067
Page to 2077
URL http://epub.wu.ac.at/3296/1/techreport-115.pdf

Associations

People
Leydold, Josef (Details)
External
Bıyıkoğlu, Türker
Organization
Institute for Statistics and Mathematics IN (Details)
Research Institute for Computational Methods FI (Details)
Google Scholar: Search